# SDR DALA2024112011093

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 75,879 hours, 29,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6712 L1 AND R1 EMERGENCY EXIT LIGHTS INOP. CORRECTIVE ACTION: R/R FWD M730 BATTERY CHARGER PER B757 AMM 33-51. R/R FWD M731 BATTERY PACK PER B757 AMM 33-51. OPS TESTS OK. (6928104)
